Skip to Main content Skip to Navigation
Journal articles

On the uniqueness of solutions to quadratic BSDEs with convex generators and unbounded terminal conditions

Abstract : In a previous work, P. Briand and Y. Hu proved the uniqueness among the solutions which admit every exponential moments. In this paper, we prove that uniqueness holds among solutions which admit some given exponential moments. These exponential moments are natural as they are given by the existence theorem. Thanks to this uniqueness result we can strengthen the nonlinear Feynman-Kac formula proved by P. Briand and Y. Hu.
Document type :
Journal articles
Complete list of metadata

Cited literature [8 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00391112
Contributor : Adrien Richou <>
Submitted on : Wednesday, June 3, 2009 - 2:55:06 PM
Last modification on : Monday, November 30, 2020 - 10:40:03 PM
Long-term archiving on: : Friday, June 11, 2010 - 12:16:39 AM

Files

unicite_sol.pdf
Files produced by the author(s)

Identifiers

Citation

Freddy Delbaen, Ying Hu, Adrien Richou. On the uniqueness of solutions to quadratic BSDEs with convex generators and unbounded terminal conditions. Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institute Henri Poincaré, 2011, 47 (2), pp.559-574. ⟨10.1214/10-AIHP372⟩. ⟨hal-00391112⟩

Share

Metrics

Record views

517

Files downloads

270